# SDR 97ZZZX5135

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N540FT
- Make and model: Amtr GLASAIRIII
- Aircraft serial: 2107
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Condition: Stuck
- Location: Rudder Trim
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

RUDDER TRIM ROCKER SWITCH STUCK IN LEFT POSITION CAUSING FULL LEFT RUDDER TRIM DURING TAKEOFF ROLL.  TAKEOFF ABORTED.  AFTER MAXIMUM APPLICATION OF BRAKES, BRAKE LINE FAILED AND SUBSEQUENT BRAKE FIRE.  SWITCH FAILURE WAS ABLE TO BE DUPLICATED APPROXIMATELY 1 OUT OF 10 ACTUATIONS OF SWITCH.
